Alert archive / Mississippi / Areal Flood Warnings in 2021
Areal Flood Warning 9, NWS Jackson, MS
NWS Jackson, MS issued this areal flood warning at Jun 10, 2021, 6:10 PM CDT for Bolivar County, Leflore County, Sunflower County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2021, 6:10 PM CDT (23:10 UTC)
- Expired
- Jun 10, 2021, 8:15 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bolivar County, MS, Leflore County, MS, Sunflower County, MS
The radar
The Little Rock radar (KLZK), 176 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1521 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
961
WGUS44 KJAN 102310
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jackson MS
610 PM CDT Thu Jun 10 2021
MSC011-083-133-110115-
/O.NEW.KJAN.FA.W.0009.210610T2310Z-210611T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bolivar MS-Leflore MS-Sunflower MS-
610 PM CDT Thu Jun 10 2021
The National Weather Service in Jackson has issued a
* Flood Warning for...
Western Leflore County in north central Mississippi...
Northeastern Bolivar County in northwestern Mississippi...
Northeastern Sunflower County in northwestern Mississippi...
* Until 815 PM CDT.
* At 610 PM CDT, the Mississippi Department of Transportation and
trained weather spotters reported continued flooding from previous
heavy rainfall in the warned area. Flooding is already occurring.
Between 7 and 12 inches of rain have fallen.
Some locations that are experiencing flooding include...
Ruleville, Shelby, Drew, Rosedale, Parchman, Mound Bayou, Renova,
Gunnison, Rome, Deeson, Swiftown, Merigold, Duncan, Beulah, Pace
and Winstonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3408 9087 3407 9066 3399 9066 3399 9045
3381 9045 3381 9039 3324 9037 3326 9045
3365 9045 3377 9066 3378 9099 3386 9107
3393 9101 3397 9109 3400 9102 3396 9097
3402 9099 3403 9089
$$
DLWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this areal flood warning went out at Jun 10, 4:07 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 10, 4:07 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
407 PM CDT Thu Jun 10 2021
.DISCUSSION...
Rest of this evening & Friday:
Due to the ongoing convection beginning to lessen in coverage &
spread further to the W/SW, cancelled a good portion so the Flash
Flood Watch, which only goes through 7PM. Due to some heavy
convective rates, some flash flooding remains possible.
Tonight: Expect convection to gradually wane down by early
evening, so most of the flash flooding threat will subside.
However, with the trough axis slowly sliding east, flow aloft
will gradually transition to more W/NW flow. This will lead to a
gradual eastward progression of rain chances. Will keep some
scattered rain chances in due to anomalous moisture & some weak
confluent flow of high Theta E (i.e +340K)/moisture transport &
deep warm cloud layer of 15kft. Due to this, will lead to some
potential redevelopment of showers & possibly a storm in Hwy 82 &
Hwy 45 corridors just before daybreak. Held off mention in the HWO
as convection looks more robust later. Lows will again be above
normal.
Friday: A warmer afternoon looks in store as stronger mid-level
ridging builds in from the west. With N/NW flow & anomalous
moisture, persistence for flash flooding will be the norm. There
will be slightly better lapse rates/moderate instability &
slightly stronger low-mid level bulk shear. Some stronger storms
can't be ruled out, especially with any S/SE moving bowing
segments. Some heavy rain & backbuilding/training of storms looks
possible again in N central-NE MS from the Hwy 82 to Hwy 45
corridors & down into central MS. Due to wet antecedent
conditions, put a "Limited" in the HWO/graphics, but held off on
any Flash Flood Watch or potential higher threat areas due to some
break in convection, more scattered coverage & most of the threat
moving further E out of the hardest hit flooded areas recently.
/DC/
Friday Night through Thursday...The next highest chance of
rain/storms looks to be Saturday into Saturday evening, as a
potential storm complex may develop into our area. Monday and
Tuesday are trending warm and humid as the remnants of the warm
and moist airmass begin to push out of the area. A cool front is
expected to dive into our area, which could bring drier and more
tolerable air into the middle and end of the week.
An upper level trough continues to exist to our east and a ridge to
our west, continuing a pattern of lingering high, low-level moisture
and vertical motion as our region resides in the corridor between
the amplifying upper ridge and sharpening eastern CONUS trough. With
the extension of the positively tilted trough to our east,
rain/storm chances increase Saturday into Saturday night as a
possible MCS setup continues to show better agreement in model
output. Even with better agreement, the confidence of timing and
location are still fairly low at this time. If a system develops, it
is expected to move relatively quickly through the region, in north
to south direction, so flooding is not a concern at this time. The
850 mb levels are fairly warm, 19-20C, combining with cooler mid
level temperatures, which will support fairly steep lapse rates and
aid in the development of stronger vertical motion in this system. A
combination of the ingredients in this system are conducive to a
possible severe weather threat, including strong winds and hail. As
more model runs are available, we will continue refining our
forecast for this system or potential severe weather threat. /ASJ/
&&
.AVIATION...
18Z TAF discussion: Scattered to numerous coverage of +SHRA/TSRA
continued this morning & migrated further W/SW into early this
afternoon. Any intermittent MVFR/IFR cigs should clear out over
the next couple of hours. Heaviest +TSRA is migrating further SW,
leading to decreasing coverage through 10/23Z to 11/00Z. Any TAF
site impacted will have brief flight cat reductions down to IFR &
brief gusts up to 30-35mph, but potential is lessening for most
sites. Another night of reduced flight cats/cigs to IFR-MVFR
along w/ some isolated MVFR vsby are expected. This will develop
around 11/08-10Z & prevail until 11/14-16Z, w/ areas in the W on
the earlier end. Winds are mainly from SW & similar Friday. /DC/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 73 90 73 91 / 30 24 10 30
Meridian 71 88 71 88 / 45 47 21 38
Vicksburg 74 90 74 93 / 27 13 6 25
Hattiesburg 72 91 73 91 / 16 18 6 33
Natchez 74 90 73 90 / 10 9 1 17
Greenville 73 90 74 91 / 40 29 11 29
Greenwood 72 86 73 91 / 59 54 18 35
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 7 PM CDT this evening for MSZ018-019-034-
035-040>042.
LA...Flash Flood Watch until 7 PM CDT this evening for LAZ007>009.
AR...Flash Flood Watch until 7 PM CDT this evening for ARZ074-075.
&&
DC/ASJHazardous weather outlook, Jun 10, 3:30 PM CDT, 2 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 330 PM CDT Thu Jun 10 2021 ARZ074-075-LAZ007>009-MSZ018-019-034-040-041-112030- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Washington-Issaquena-Sharkey- 330 PM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Friday FLOODING THREAT...Elevated TIMING...Through the remainder of this afternoon Through the remainder of this afternoon, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor to moderate river flooding is ongoing. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday night through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. MSZ028>033-037>039-044>046-051-052-112030- Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston- Noxubee-Leake-Neshoba-Kemper-Newton-Lauderdale- 330 PM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Friday FLOODING THREAT...Limited TIMING...Friday Friday, localized flash flooding is possible, particularly in low lying and urban areas. Minor to moderate river flooding is possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday night through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. LAZ015-016-MSZ047-112030- Richland-Madison LA-Warren- 330 PM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of northeast Louisiana, and west central Mississippi. .DAY ONE...Tonight and Friday FLOODING THREAT...Limited TIMING...Through the remainder of this afternoon Through the remainder of this afternoon, localized flash flooding is possible, particularly in low lying and urban areas. Minor to moderate river flooding is ongoing. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday night through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. MSZ035-112030- Humphreys- 330 PM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...Tonight and Friday FLOODING THREAT...Elevated TIMING...Mainly through the rest of this afternoon Mainly through the rest of this afternoon, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor to moderate river flooding is ongoing. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday night through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. MSZ025>027-036-042-112030- Leflore-Grenada-Carroll-Holmes-Yazoo- 330 PM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Friday FLOODING THREAT...Limited TIMING...This afternoon and again Friday This afternoon and again Friday, localized flash flooding is possible, particularly in low lying and urban areas. Minor to moderate river flooding is ongoing. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday night through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. LAZ023>026-MSZ043-048>050-053>066-072>074-112030- Franklin LA-Catahoula-Tensas-Concordia-Madison MS-Hinds-Rankin- Scott-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson- Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington- Jones-Marion-Lamar-Forrest- 330 PM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Friday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday night through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. 23 && ...HAZARD LEGEND... *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Jun 10, 2:49 PM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
249 PM CDT Thu Jun 10 2021
ARZ074-102045-
Ashley AR-
249 PM CDT Thu Jun 10 2021
...STRONG THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL OVER
WESTERN ASHLEY COUNTY...
At 248 PM CDT, Meteorologists were tracking a strong thunderstorm
near Old Milo, or near North Crossett, moving southeast at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding.
Locations impacted include...
Crossett, Hamburg, North Crossett, West Crossett, Fountain Hill, Old
Milo and Blanchton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3321 9213 3321 9208 3324 9209 3325 9205
3327 9204 3328 9204 3328 9200 3330 9200
3331 9198 3335 9199 3335 9197 3338 9196
3339 9198 3340 9199 3340 9191 3336 9166
3302 9180 3320 9213
TIME...MOT...LOC 1948Z 294DEG 14KT 3325 9196
DLLocal storm report, Jun 10, 3:06 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
306 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD DERMOTT 33.53N 91.44W
06/10/2021 CHICOT AR EMERGENCY MNGR
MAJOR FLOODING WITHIN THE CITY OF DERMOTT.
SANDBAGGING IS ONGOING IN MANY AREAS TO KEEP
WATER OUT OF HOMES AND BUSINESSES.
&&Special weather statement, Jun 10, 3:06 PM CDT, 3 hours 4 minutes before
Special Weather Statement National Weather Service Jackson MS 306 PM CDT Thu Jun 10 2021 MSZ074-102045- Forrest MS- 306 PM CDT Thu Jun 10 2021 ...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL OVER NORTHERN FORREST COUNTY... At 305 PM CDT, Meteorologists were tracking thunderstorms which were producing locally heavy rainfall near Macedonia, or 7 miles east of Petal, moving east at 15 mph. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Locations impacted include... Hattiesburg, Petal, Sunrise and Macedonia. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive your vehicle through flooded roadways. && LAT...LON 3140 8934 3144 8915 3128 8915 3127 8930 TIME...MOT...LOC 2005Z 264DEG 15KT 3135 8913 DL
Special weather statement, Jun 10, 3:33 PM CDT, 2 hours 37 minutes before
Special Weather Statement National Weather Service Jackson MS 333 PM CDT Thu Jun 10 2021 MSZ073-102130- Lamar MS- 333 PM CDT Thu Jun 10 2021 ...LOCALLY HEAVY RAINFALL OCCURRING IN CENTRAL LAMAR COUNTY... At 332 PM CDT, Meteorologists were tracking thunderstorms producing locally heavy rainfall over Purvis, or 10 miles south of West Hattiesburg, moving east at 15 mph. Torrential rainfall is occurring with this storm, and may lead to localized flooding. Locations impacted include... Purvis and Baxterville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive your vehicle through flooded roadways. && LAT...LON 3122 8964 3125 8935 3109 8935 3107 8961 TIME...MOT...LOC 2032Z 260DEG 14KT 3117 8944 DL
Special weather statement, Jun 10, 4:04 PM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Jackson MS
404 PM CDT Thu Jun 10 2021
ARZ074-102145-
Ashley AR-
404 PM CDT Thu Jun 10 2021
...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL OVER SOUTHWESTERN
ASHLEY COUNTY...
At 403 PM CDT, Meteorologists were tracking thunderstorms producing
locally heavy rainfall over Crossett, moving south at 5 mph.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding.
Locations impacted include...
Crossett, North Crossett, West Crossett, Berlin and Blanchton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3315 9211 3316 9212 3316 9214 3318 9213
3320 9214 3321 9213 3321 9208 3324 9209
3326 9204 3301 9150 3301 9206 3303 9209
3303 9211 3307 9211 3307 9213 3308 9213
3310 9214
TIME...MOT...LOC 2103Z 355DEG 5KT 3314 9206
DLLocal storm report, Jun 10, 4:15 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM FLASH FLOOD 1 S POSSUMNECK 33.13N 89.74W
06/10/2021 ATTALA MS EMERGENCY MNGR
SHARKEY CREEK IS OVER HWY 19 NORTH.
AUTHORITIES MAY NEED TO CLOSE THIS PORTION
OF THE ROAD.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:12 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 48 min |
| Jun 9, 7:36 PM CDT | Flash Flood Warning | JAN | Jasper, Smith | 3 hr |
| Jun 9, 7:47 PM CDT | Special Weather Statement | JAN | Covington | 43 min |
| Jun 9, 8:00 PM CDT | Special Weather Statement | JAN | Simpson | 45 min |
| Jun 9, 8:31 PM CDT | Special Weather Statement | JAN | Copiah, Covington, Simpson | 29 min |
| Jun 9, 8:42 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson | 63 min |
| Jun 9, 9:01 PM CDT | River Flood Warning | JAN | Leake | 7 days |
| Jun 9, 9:01 PM CDT | River Flood Warning | JAN | Leake | 8 days |
| Jun 9, 9:01 PM CDT | River Flood Warning | JAN | Leake | 36 hr |
| Jun 9, 9:01 PM CDT | River Flood Warning | JAN | Leake | 7 days |
| Jun 9, 10:46 PM CDT | River Flood Warning | JAN | Noxubee | 8 days |
| Jun 9, 11:30 PM CDT | Special Weather Statement | JAN | Montgomery | 45 min |
| Jun 9, 11:52 PM CDT | Special Weather Statement | JAN | Carroll | 53 min |
| Jun 10, 2:37 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Leflore | 3 hr |
| Jun 10, 4:38 AM CDT | Flash Flood Warning | JAN | Carroll, Montgomery | 7 hr |
| Jun 10, 5:06 AM CDT | Flash Flood Warning | JAN | Choctaw, Noxubee, Oktibbeha, Winston | 3 hr |
| Jun 10, 5:28 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Leflore | 5 hr |
| Jun 10, 6:05 AM CDT | Flash Flood Warning | JAN | Attala, Holmes | 4 hr |
| Jun 10, 6:31 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake | 38 min |
| Jun 10, 8:05 AM CDT | Flash Flood Warning | JAN | Holmes, Humphreys, Madison, Yazoo | 4 hr |
| Jun 10, 8:10 AM CDT | Flash Flood Warning | JAN | Leake, Neshoba, Winston | 4 hr |
| Jun 10, 8:38 AM CDT | Flash Flood Warning | JAN | Leflore, Sunflower | 3 hr |
| Jun 10, 8:53 AM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey | 4 hr |
| Jun 10, 9:35 AM CDT | Flash Flood Warning | JAN | Humphreys, Washington | 6 hr |
| Jun 10, 9:46 AM CDT | Areal Flood Warning | JAN | Choctaw, Noxubee, Oktibbeha, Winston | 6 hr |
| Jun 10, 10:16 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Leflore | 4 hr |
| Jun 10, 10:22 AM CDT | Flash Flood Warning | JAN | Attala, Holmes | 4 hr |
| Jun 10, 10:25 AM CDT | River Flood Warning | JAN | Attala | 3 days |
| Jun 10, 10:26 AM CDT | River Flood Warning | JAN | Hinds, Rankin | 7 days |
| Jun 10, 10:33 AM CDT | Flash Flood Warning | JAN | Bolivar | 3 hr |
| Jun 10, 10:36 AM CDT | River Flood Warning | JAN | Hinds, Warren | 15 days |
| Jun 10, 10:51 AM CDT | River Flood Warning | JAN | Leflore | 7 days |
| Jun 10, 10:51 AM CDT | River Flood Warning | JAN | Humphreys | 4 days |
| Jun 10, 11:03 AM CDT | River Flood Warning | JAN | Lowndes | 3 days |
| Jun 10, 12:19 PM CDT | Areal Flood Warning | JAN | Humphreys, Leake, Leflore, Madison, Sunflower, Yazoo | 6 hr |
| Jun 10, 12:31 PM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey | 3 hr |
| Jun 10, 2:13 PM CDT | Areal Flood Warning | JAN | Attala, Carroll, Grenada, Holmes, Humphreys, Leflore | 6 hr |
| Jun 10, 3:06 PM CDT | Special Weather Statement | JAN | Forrest | 39 min |
| Jun 10, 3:33 PM CDT | Special Weather Statement | JAN | Lamar | 57 min |
| Jun 10, 3:51 PM CDT | Areal Flood Warning | JAN | Issaquena, Sharkey | 6 hr |
| Jun 10, 5:04 PM CDT | Flash Flood Warning | JAN | Carroll | 20 hr |
| Jun 10, 6:33 PM CDT | River Flood Warning | JAN | Sharkey | 38 hr |
Nearby
Areal Flood Warnings in Mississippi, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.